# SDR C2XA09RI093

- Difficulty date: May 3, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 9,527 hours, 5,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2055 - EWR - FLIGHT CREW REPORTED EMERGENCY LIGHT STRIP LOOSE BY GALLEY AREA.  EWR MX RE-SECURED LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
